# SDR 2020FA0000073

- Difficulty date: November 13, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Engine: Frnkln 6A4165*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 17725
- Condition: Failed
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY IT WAS DETERMINED CRANKSHAFT TO CAMSHAFT GEAR 17725 FAILED, IT APPEARS IT WAS IMPROPERLY INSTALLED AT OVERHAUL THE GEAR HAS INDICATIONS OF MOVING FREELY ON CRANKSHAFT CAUSING WEAR AND FAILURE.
